# SDR 9619352717

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RX
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE, THE LEFT PACK TRIPPED, COULD NOT RESET.  CABIN WAS CLIMBING WHILE DESCENDING TO FL250 AND WOULD NOT HOLD, MADE RAPID DESCENT TO 10,000 FT, REGAINED LEFT PACK AT 10,000 FT.  PASSENGER OXYGEN MASKS WERE DEPLOYED.  AIRCRAFT LANDED WITHOUT INCIDENT AT DESTINATION.  PERFORMED SYSTEM CHECK OF LEFT AND RIGHT AIR CONDITIONING PACKS, LEFT AUTO TEMPERATURE CONTROLLER WAS FOUND INOPERATIVE AND PLACED ON MEL.  PERFORMED VESSEL LEAK CHECK AND FOUND WITHIN LIMITS.
